Some Functional Inequalities.

Wolfgang Sander

Monatshefte für Mathematik (1983)

  • Volume: 95, page 149-158
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sander, Wolfgang. "Some Functional Inequalities.." Monatshefte für Mathematik 95 (1983): 149-158. <>.

author = {Sander, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {convex functions; subadditive functions; measurable functions; functional inequalities},
pages = {149-158},
title = {Some Functional Inequalities.},
url = {},
volume = {95},
year = {1983},

AU - Sander, Wolfgang
TI - Some Functional Inequalities.
JO - Monatshefte für Mathematik
PY - 1983
VL - 95
SP - 149
EP - 158
KW - convex functions; subadditive functions; measurable functions; functional inequalities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.